[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] blisters from tape

I used the sof sets for a long time with no problem, then all of a sudden it 
started.  It would itch and bother me, then when I took it off the site looked 
like a battlefield.  I use tegaderm tape to put down rirst, then insert the 
site through that and put extra tape over it.  The tegaderm protects my skin so 
the other stuff doesn't touch it.  I guess it has a less aggressive adhesive or 
something.  I use adhesive remover to take the site off, instead of just 
ripping.  Then I use udder cream (yes, the same stuff they use on cows- you can 
find it in eckerd with the lotions) on the old site for a few days afterward.  
It soothes my skin and keeps it moist so it heals faster.


> > email @ redacted wrote:
> > I use the soft set by minimed and recently developed a big blister under the
> > tape.  It was on my upper abdomin.  I have been using the sets for over two
> > years and only had this happen one other time.  Has any one had this
> > experience and some advise??  Thanks. 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml